Skip navigation

Please use this identifier to cite or link to this item:
Title: Law of large numbers for random dynamical systems
Authors: Horbacz, Katarzyna
Ślęczka, Maciej
Keywords: dynamical systems; law of large numbers; invariant measure
Issue Date: 2016
Citation: Journal of Statistical Physics, Vol. 162, iss. 3 (2016), s. 671-684
Abstract: We consider random dynamical systems with randomly chosen jumps. The choice of deterministic dynamical system and jumps depends on a position. We prove the existence of an exponentially attractive invariant measure and the strong law of large numbers.
DOI: 10.1007/s10955-015-1423-6
ISSN: 0022-4715
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Horbacz_Law_of_large_numbers.pdf511,17 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons